MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 2, 13MM
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t 5895759, 02-020-13-0320 - truliant cr cem fem cr cem right sz 2 5815939, 02-022-47-2009 - truliant tib imp cr ins std sz 2, 9mm 5376583, 1400-ag - cemex gento low viscosity 40g kit ab3885, 200-02-35 - three peg patella 35mm 6038558, 204-32-01 - fluted stem extension 11l x 12 mm 5775056, 204-70-00 - tibial stem ext.Screw 6018930.
 
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2019.The patient was revised due to wear in the liner/tibial components.The tibia, liner and patella were revised to exactech products.There was no surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history provided.
 
Additional Manufacturer Narrative
H3: the revision reported was most likely due to prosthesis wear.It is possible that a contributing factor to the wear of the tibial insert may have been result of being packaged in a non-conforming vacuum bag for more than five years.However, the prosthesis wear and contributions from implant positioning, instability, and/or patient-related factors to the sequence of events cannot be confirmed as the devices are not available for evaluation and limited clinical information was provided.H7: z-0021-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected fields: h6-clinical codes, medical device problem code and component code.D10: 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t (b)(6), 02-020-13-0320 - truliant cr cem fem cr cem right sz 2 (b)(6), 02-022-47-2009 - truliant tib imp cr ins std sz 2, 9mm (b)(6), 1400-ag - cemex gento low viscosity 40g kit (b)(6), 200-02-35 - three peg patella 35mm (b)(6), 204-32-01 - fluted stem extension 11l x 12 mm (b)(6), 204-70-00 - tibial stem ext.Screw (b)(6).
 
Event or Problem Description
It was reported via legal documentation that approximately 36 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening.Revision surgery operative notes were provided.Post operative findings noted significantly loose patella and tibial components with bone loss medially and a fractured polyethylene anteromedially and posterolaterally.Intraoperatively it was noted the femur demonstrated it did not appear to be loose.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, tibial loosening, and patellar loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15426451
Report Number1038671-2022-01121
Device Sequence Number18023099
Product Code JWH
UDI-Device Identifier10885862174260
UDI-Public10885862174260
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2, 13MM
Device Catalogue Number02-012-47-2013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer04/04/2023
07/17/2023
03/28/2025
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date04/18/2023
03/05/2025
03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale